| Model Number |
806518 |
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the silicone foley catheter developed calcification on the outside.The patient went to their physician on (b)(6) 2019 to have the catheter changed.The physician had to send the patient to an out-patient surgical center to remove the catheter because it was too painful.
Event or Problem Description
It was reported that the silicone foley catheter developed calcification on the outside.The patient went to their physician on (b)(6)2019 to have the catheter changed.The physician had to send the patient to an out-patient surgical center to remove the catheter because it was too painful.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Visually inspect the product for any imperfections or surface deterioration prior to use.".